# SDR GUUA94152120908A

- Difficulty date: December 9, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 26,674 hours, 31,384 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Rig
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED RT AFT EMERGENCY EXIT HARD TO OPEN.  RERIGGED RT AFT EMERGENCY EXIT.  OPS CHECK GOOD.
